# SDR AALA202206279468

- Difficulty date: May 9, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,340 hours, 35,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: D53133228200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAME RIGHT HAND CONTINUITY FITTING CRACKED AT FR 2 AND Y0. REPLACED CONTINUITY FITTING PER EO 5319Y017-002 AND EA 336269.
